RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 33, Number 5  


Discrete approximation of a problem of continuous programming
R. Lepp
643
Optimal job-shop scheduling with two jobs in systems with unrestricted paths
V. A. Strusevich, N. V. Shakhlevich
659
Unbounded solutions of the Kolmogorov–Petrovskii–Piskunov equation
U. G. Abdullaev
671
A priori estimates for some classes of one-dimensional difference initial-boundary value problems
N. Yu. Bakaev
686
An algorithm for random walks over small ellipsoids for solving the general Dirichlet problem
G. N. Mil'shtein, N. F. Rybkina
704
An approach to the mathematical modelling of highly heterogeneous flows of a viscous incompressible fluid
V. L. Kamynin
726
Start-to-finish calculation of continuous waves in open channels
V. V. Ostapenko
743
The convergence of difference schemes for generalized solutions of the problem of the thermal self-action of optical radiation
A. V. Razgulin
753
Calculation of the compression of deuterium in a conical target in the framework of the Navier–Stokes equations for two-temperature magnetohydrodynamics
A. A. Charakhch'yan
766
The stability of the approximate Boolean minimization of a linear form
Yu. N. Sotskov
785
The efficiency of Hausdorff algorithms for approximating convex bodies by polytopes
G. K. Kamenev
796

Scientific communications
Invariant subspaces of real matrix algebras and Burnside's theorem
Kh. D. Ikramov
806
The method of generations for estimating the first eigenvalue of the Dirichlet problem
Yu. N. Kashtanov
810
On a spiral flow
Yu. D. Shmyglevskii
815
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020